I have come off the Depo-Provera contraceptive injection in march and I have many secondary effects, is this normal?

I have come off the Depo contraceptive injection in march and i have been perfectly fine, yet still no periods. Recently i’ve become extremely emotional over the slightest thing, Ive noticed my breasts are sore to touch and have become bigger, I have put on abit of weight also. are these normal symptoms when coming off this?I was on the injection for 5 years

FIND THE BEST DOCTORS NEAR YOU

Cardiologists – Cosmetic Surgeons – Dermatologists – Ear, Nose and Throat Specialists – Gastroenterologists – Gynecologists/Obstetricians – Neurologists – Oncologists – Orthopedic surgeons – Pediatricians – Psychiatrists – Pulmonologists – Urologists

Dr.Honey
Member
Dr.Honey
Hi.. Thanks for the query.. Depo provera sometimes called the Depo shot, contains the hormone Progestin. Progestin stops you from getting pregnant by preventing ovulation. When there’s no egg in the tube, pregnancy can’t happen. It also works by making cervical mucus thicker. When the mucus on the cervix is thicker, the sperm can’t get through. And when the sperm and the egg can’t get together, pregnancy can’t happen. Loss of menstruation or periods after stopping Depo is not abnormal and can take upto an year for the process to come to normal and restore your ovulation and fertility.. Hope… Read more »
Dr.Honey
Member
Dr.Honey

Hi..
Also please tell that are you planing pregnancy?
In case if within an year also you o not get periods you should consult your Gynaecologist and get evaluated.

Regards.

wpDiscuz